schliessen

Filtern

 

Bibliotheken

Bounds for fixed points on hyperbolic manifolds

To link to full-text access for this article, visit this link: http://dx.doi.org/10.1016/j.topol.2015.02.007 Byline: Qiang Zhang Abstract: For a compact (without boundary) hyperbolic n-manifold M with n[greater than or equal to]4, we show that there exists a finite bound B such that for any homeomor... Full description

Journal Title: Topology and its Applications 2015, Vol.185-186, p.80(8)
Main Author: Zhang, Qiang
Format: Electronic Article Electronic Article
Language: English
Quelle: Cengage Learning, Inc.
ID: ISSN: 0166-8641
Zum Text:
SendSend as email Add to Book BagAdd to Book Bag
Staff View
recordid: gale_ofa406200123
title: Bounds for fixed points on hyperbolic manifolds
format: Article
creator:
  • Zhang, Qiang
ispartof: Topology and its Applications, 2015, Vol.185-186, p.80(8)
description: To link to full-text access for this article, visit this link: http://dx.doi.org/10.1016/j.topol.2015.02.007 Byline: Qiang Zhang Abstract: For a compact (without boundary) hyperbolic n-manifold M with n[greater than or equal to]4, we show that there exists a finite bound B such that for any homeomorphism f:M[right arrow]M and any fixed point class F of f, the index |ind(f,F)|[less than or equal to]B, which is a partial positive answer of a question given by Jiang in [3]. Moreover, when M is a compact hyperbolic 4-manifold, or a compact hyperbolic n-manifold (n[greater than or equal to]5) with isometry group Isom(M) a p-group, we give some explicit descriptions of the bound B. Author Affiliation: School of Mathematics and Statistics, Xi'an Jiaotong University, Xi'an 710049, China Article History: Received 15 November 2014; Revised 19 February 2015; Accepted 19 February 2015
language: eng
source: Cengage Learning, Inc.
identifier: ISSN: 0166-8641
fulltext: fulltext
issn:
  • 0166-8641
  • 01668641
url: Link


@attributes
ID399981221
RANK0.06999999
NO1
SEARCH_ENGINEprimo_central_multiple_fe
SEARCH_ENGINE_TYPEPrimo Central Search Engine
LOCALfalse
PrimoNMBib
record
control
sourcerecordid406200123
sourceidgale_ofa
recordidTN_gale_ofa406200123
sourceformatXML
sourcesystemOther
galeid406200123
display
typearticle
titleBounds for fixed points on hyperbolic manifolds
creatorZhang, Qiang
ispartofTopology and its Applications, 2015, Vol.185-186, p.80(8)
identifierISSN: 0166-8641
descriptionTo link to full-text access for this article, visit this link: http://dx.doi.org/10.1016/j.topol.2015.02.007 Byline: Qiang Zhang Abstract: For a compact (without boundary) hyperbolic n-manifold M with n[greater than or equal to]4, we show that there exists a finite bound B such that for any homeomorphism f:M[right arrow]M and any fixed point class F of f, the index |ind(f,F)|[less than or equal to]B, which is a partial positive answer of a question given by Jiang in [3]. Moreover, when M is a compact hyperbolic 4-manifold, or a compact hyperbolic n-manifold (n[greater than or equal to]5) with isometry group Isom(M) a p-group, we give some explicit descriptions of the bound B. Author Affiliation: School of Mathematics and Statistics, Xi'an Jiaotong University, Xi'an 710049, China Article History: Received 15 November 2014; Revised 19 February 2015; Accepted 19 February 2015
languageeng
sourceCengage Learning, Inc.
lds50peer_reviewed
links
openurl$$Topenurl_article
openurlfulltext$$Topenurlfull_article
search
scope
0gale_onefilea
1OneFile
creatorcontrib
0Zhang, Qiang
1Qiang Zhang
titleBounds for fixed points on hyperbolic manifolds.
descriptionTo link to full-text access for this article, visit this link: http://dx.doi.org/10.1016/j.topol.2015.02.007 Byline: Qiang Zhang Abstract: For a compact (without boundary) hyperbolic n-manifold M with n[greater than or equal to]4, we show that there exists a finite bound B such that for any homeomorphism f:M[right arrow]M and any fixed point class F of f, the index |ind(f,F)|[less than or equal to]B, which is a partial positive answer of a question given by Jiang in [3]. Moreover, when M is a compact hyperbolic 4-manifold, or a compact hyperbolic n-manifold (n[greater than or equal to]5) with isometry group Isom(M) a p-group, we give some explicit descriptions of the bound B. Author Affiliation: School of Mathematics and Statistics, Xi'an Jiaotong University, Xi'an 710049, China Article History: Received 15 November 2014; Revised 19 February 2015; Accepted 19 February 2015
general
0English
1Elsevier B.V.
2Cengage Learning, Inc.
sourceidgale_ofa
recordidgale_ofa406200123
issn
00166-8641
101668641
rsrctypearticle
creationdate2015
recordtypearticle
startdate20150501
enddate20150501
addtitleTopology and its Applications
searchscopeOneFile
citationpf 80 vol 185-186
sort
titleBounds for fixed points on hyperbolic manifolds.
authorZhang, Qiang
creationdate20150501
lso0120150501
facets
frbrgroupid-1884546222683652501
frbrtype6
languageeng
creationdate2015
collectionOneFile (GALE)
prefilterarticles
rsrctypearticles
creatorcontribZhang, Qiang
jtitleTopology and its Applications
toplevelpeer_reviewed
delivery
delcategoryRemote Search Resource
fulltextfulltext
addata
auZhang, Qiang
spage80
formatjournal
genrearticle
ristypeJOUR
abstractTo link to full-text access for this article, visit this link: http://dx.doi.org/10.1016/j.topol.2015.02.007 Byline: Qiang Zhang Abstract: For a compact (without boundary) hyperbolic n-manifold M with n[greater than or equal to]4, we show that there exists a finite bound B such that for any homeomorphism f:M[right arrow]M and any fixed point class F of f, the index |ind(f,F)|[less than or equal to]B, which is a partial positive answer of a question given by Jiang in [3]. Moreover, when M is a compact hyperbolic 4-manifold, or a compact hyperbolic n-manifold (n[greater than or equal to]5) with isometry group Isom(M) a p-group, we give some explicit descriptions of the bound B. Author Affiliation: School of Mathematics and Statistics, Xi'an Jiaotong University, Xi'an 710049, China Article History: Received 15 November 2014; Revised 19 February 2015; Accepted 19 February 2015
lad01gale_ofa
aulastZhang
aufirstQiang
atitleBounds for fixed points on hyperbolic manifolds
jtitleTopology and its Applications
volume185-186
issn0166-8641
pubElsevier B.V.
date2015-05-01